Results 1 to 8 of 8
  1. #1
    hybrid's Avatar
    hybrid is offline Member
    Join Date
    Mar 2003
    Posts
    651

    1st week on cycle - observations

    On cycle of 30mg Dbol for 28 days
    500mg TestE and 400mg EQ 12 weeks

    My wife swears I am crazy, but I got a lump under my right nipple within a few hours of taking my first tablets of Dbol. I read about a million posts on this and I still don't understand myself how it happened so fast, but it did. I went 4 days without taking any Nolva (I am taking l-dex everyday). The lump didn't go away, didn't get any bigger. Nips were sensitive. Yesterday I took 20mg of Nolva and today another 20mg of Nolva. Lump is already starting to go away. I must be super d-bol sensitive. I am going to take 20mg until it goes away and then 10mg until the end of d-bol. If it pops back up after that, I'll jump back on it.

    Other than that, I have only noticed one other thing. Yesterday was my second test-eq inject. The rest of the day yesterday, I was absolutely starving. It felt like there was a unquenchable fire inside that I kept having to add fuel to. So far today is the same thing. I guess the increased appetite is from the EQ?

    Now I just wait for the test to kick in.

  2. #2
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    what kind of eq? 400mg isn't that high of a dose either, and i didn't really get any hunger from 600mg/week, i actually get more hunger from deca ...nevertheless there are plenty of sensitive people out there, i doubt within a few hours of taking a dbol you'd get gyno though, that'd be one for the medical books...best of luck

  3. #3
    hybrid's Avatar
    hybrid is offline Member
    Join Date
    Mar 2003
    Posts
    651
    The EQ was from QV. I agree about the gyno, but I don't know how to explain it otherwise. I took the d-bol and then we were at the gym a few hours later and I felt my nip getting itchy. I could feel a small hard lump under the outer edge. I didn't think anything of it. But it didn't go away for 5 days (and it didn't get any bigger). Then, once I decided to take the nolva it is already starting to go away. I don't know if you would call it gyno or what. But it appears to have been caused by the d-bol, as the Nolva is getting rid of it. Odd.
    As for the hunger thing, yesterday was the worst. Today, I am hungry, but not as bad as yesterday. Maybe my imagination.

  4. #4
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,071
    Usually takes a bit longer for the EQ to kick in, but that is a side effect of EQ..It has taken me almost 4 weeks to get the hunger pains....

  5. #5
    iron4life79's Avatar
    iron4life79 is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    the vast wasteland
    Posts
    3,790
    hybrid,
    you must have had a pre-existing condition there on the gyno bro. if the dbol aggravated it that fast, that can be the only logical explanation. youre doing the right thing nolva and 'dex wise. let me know if theres anything else i can do for you in this regard, ok?

    the hunger is most likely from the dbol also. i know i get a raging appetite within a couple days of starting it. wait until the eq kicks in though. you think youre hungry now.......

    peace IFL79

  6. #6
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,272
    I would like to suggest that you continue taking Nolva at 10mg throughout the cycle. Your obviously sensitive to gyno, and I wouldn't risk getting another occurance.

  7. #7
    hybrid's Avatar
    hybrid is offline Member
    Join Date
    Mar 2003
    Posts
    651
    As far as the gyno goes, I have never noticed anything in 36 years. But the fact remains, that lump under my nip was there within hours of the dbol and it's going away now with the nolva. I think I will in fact stay on the nolva at 10mg for the duration. Is there any downside to stopping at the end of dbol and starting back up again if need be, or is it a play it safe move?

  8. #8
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,272
    Well, starting nolva and stopping might allow some estrogen to bind from the test your taking. It's up in the air bro, but I would do 10mg throughout

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •